# SDR VNAA202308190014

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703163313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE TCAS OMNIDIRECTIONAL ANTENNA: CORROSIÓN WAS FOUND ON FUSELAGE SKIN(SETTLEMENT AREA) OF ANTENNA BTW FS 295.00 AND FS 310.00 AND STGR 26LH TO STRG 26RH.   CORROSIÓN ON SETTLEMENT AREA OF ANTENNA BTW FS 295.00 AND FS 310.00 AND STGR 26LH TO STRG 26RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-00-01-201-017-A01
